# SDR ABXA9700145

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 99101555
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT WHEEL WELL PRESSURE PANEL WAS FOUND CORRODED AT STATION 718.  THE PRESSUERE PANEL WAS REPAIRED IAW REA D953-16133-MR.
